# SDR MWEA98190

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Peeling
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE LT WING OUTBOARD TRAILING EDGE PANEL TOP SKIN PEELING BACK.  MTC REPLACED SKIN IAW EA NR 57-006.
